Overdose Symptoms

Euphoria is the typical symptom of an opiate, according to Dr. Yvonne Johnson, who adds that after a very euphoric period, the patient could be lethargic, have slurred speech, could not respond normally as well as they normally do nor breathe very well. Not breathing very well is the most dangerous situation, she says. “If a person doesn’t breathe for a few seconds, it can be a big problem. Their pupils may be pinpoint and they are not just as responsive as they normally are," she adds. If these symptoms appear it means that it is necessary to go to ER.

DISCLAIMER: The information and opinions expressed in the programs on this channel and website are intended to address specific questions asked or situations described in each particular program, are for educational purposes only, and are not designed to constitute advice or recommendations as to any disease, ailment, or physical condition. You should not act or rely upon any information contained in these programs without seeking the advice of your personal physician or a qualified medical provider. If you have any questions about the information or opinions expressed, please contact your doctor or other medical professional.